# SDR AALA201709069037

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 9,059 hours, 973 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: A28611
- Part serial: 210991
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MICROWAVE EMITS A BURNING ODOR WHEN OPERATED.  REMOVED AND REPLACED MICROWAVE PER CMM 25-38-29.  OPERATIONAL CHECK GOOD.
